# SDR DALA1108019864

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 851 Rbl 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG, STA 851, BULKHEAD RBL 58, 3 INCHES FROM TOP WEB IS CRACKED.  CUT OUT DAMAGE SECTION 2.5" X 3".  DAMAGE CONTAINED IAW NDT SPM 06-10-01, .001.  FABRICATED AND INSTALLED FILLER .050 DOUBLER .032 AND SPLICE DOUBLER .071  IAW ERA 488374-14, P-226, Q-953, 186938.  REQUIRED INSP COMPLETED.
